MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9279
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that minibore bi-fuse ext, 2 iv cnntr, 2ckv was damaged.The following information was provided by the initial reporter: the connection of the 2-way connector connected to the picc line broke when unscrewing it for its weekly change.Impossible to remove under sterile care (sterile care).Use of non-sterile clamps.
 
Additional Manufacturer Narrative
H6: investigation summary a mz9279 sample was not available for investigation of complaint (b)(4); however the customer indicates that the male luer was damaged when attempting to disconnect it from the picc line.Further information regarding the feedback was not available to assist the investigation.The connecting product in use at the time of the customer's experience was not returned to assist the investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 19105787 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined in this instance.Without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the reported issue.A review of the customer feedback database indicates that this is a rare occurrence with this customer being the only customer to provide this type of feedback against the mz9279 product in the past 12 months.
 
Event or Problem Description

Brand Name
MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10954093
Report Number9616066-2020-20517
Device Sequence Number3019302
Product Code FPA
UDI-Device Identifier50885403230620
UDI-Public50885403230620
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/09/2022
Device Model NumberMZ9279
Device Catalogue NumberMZ9279
Device Lot Number19105787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR